# SDR SWAA2013102321412

- Difficulty date: October 19, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 32,991 hours, 19,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EMERGENCY EXIT INDICATOR LIGHT LENS ASSEMBLY BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
